# SDR VNAA202005209993

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR STAIR WEB ASSY, FOUND INNER SKIN TO HAVE SEVERAL ELONGATED HOLES AND AREAS OF CORROSION.  LOCATED, AND DRILLED FASTENER HOLES ON NEW INNER SKIN PN:601R318024-7. INSTALLED PAX DOOR INNER SKIN IAW CRJ700 SRM 51-42-14-001-001-A01, 51-42-06-001-001-A01, AND 51-42-22-001-001-A01.
